# SDR USAA060310

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654N02438
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 397 RBL 25 WL 208; CORR TASK C53-222-03.  REMOVED & INSTALLED NEW FLOOR SUPPORT & TOP COATED PER SRM 53-00-51, 51-40-02, 51-20-01.  DEFECT SIZE: 1" X 2" X 0.025"
